Tài liệu tham khảo |
Loại |
Chi tiết |
[1] C. H. Linh, V. D. Trung (2013), Hệ số Hilbert của iđêan tham số, Tạp chí khoa học Đại học Huế, 87(9).Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Hệ số Hilbert của iđêan tham số |
Tác giả: |
C. H. Linh, V. D. Trung |
Nhà XB: |
Tạp chí khoa học Đại học Huế |
Năm: |
2013 |
|
[2] M. F. Atiyah and I. G. Macdonald (1969), Introduction to Commutative Algebra, Addison-Wesley Publishing Company |
Sách, tạp chí |
Tiêu đề: |
Introduction to Commutative Algebra |
Tác giả: |
M. F. Atiyah, I. G. Macdonald |
Nhà XB: |
Addison-Wesley Publishing Company |
Năm: |
1969 |
|
[3] M. Brodmann and C. H. Linh (2014), Castelnuovo-Mumford regularity, postulation numbers and relation types, J. Algebra 419, 124-140 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity, postulation numbers and relation types |
Tác giả: |
M. Brodmann, C. H. Linh |
Nhà XB: |
J. Algebra |
Năm: |
2014 |
|
[6] J. Elias (2004), Depth of higher associated graded rings, Journal of the London Mathematical Society, 70, 41-58 |
Sách, tạp chí |
Tiêu đề: |
Depth of higher associated graded rings |
Tác giả: |
J. Elias |
Nhà XB: |
Journal of the London Mathematical Society |
Năm: |
2004 |
|
[7] L. T. Hoa (1993), Reduction numbers and Rees algebra of power of an ideal, Proc.Amer. Math. Soc, 119 (2), 415-422 |
Sách, tạp chí |
Tiêu đề: |
Reduction numbers and Rees algebra of power of an ideal |
Tác giả: |
L. T. Hoa |
Nhà XB: |
Proc.Amer. Math. Soc |
Năm: |
1993 |
|
[9] S. Huckaba and T. Marley (1997), Hilbert coefficients and the depths of associated graded rings, J. London Math. Soc. 56 (2), 64-76 |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients and the depths of associated graded rings |
Tác giả: |
S. Huckaba, T. Marley |
Nhà XB: |
J. London Math. Soc. |
Năm: |
1997 |
|
[10] C. H. Linh (2019), Castelnuovo-Mumford regularity and Hilbert coefficients of pa- rameter ideals, Taiwanese Journal of Mathematics, 23(5), 1115-1131 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity and Hilbert coefficients of parameter ideals |
Tác giả: |
C. H. Linh |
Nhà XB: |
Taiwanese Journal of Mathematics |
Năm: |
2019 |
|
[11] C. H. Linh, V. D. Trung (2019), Hilbert coeficients and the depths of associated graded rings of parameter ideals, to appear in Vietnam Journal in Mathematics, 47 (2), 431-422 |
Sách, tạp chí |
Tiêu đề: |
Hilbert coeficients and the depths of associated graded rings of parameter ideals |
Tác giả: |
C. H. Linh, V. D. Trung |
Nhà XB: |
Vietnam Journal in Mathematics |
Năm: |
2019 |
|
[12] A. Mafy and D. Nadery (2018), Results on the Hilbert coefficients and reduction numbers |
Sách, tạp chí |
Tiêu đề: |
Results on the Hilbert coefficients and reduction numbers |
Tác giả: |
A. Mafy, D. Nadery |
Năm: |
2018 |
|
[13] M. Mandal, B. Singh and J. K. Verma (2011), On some conjectures about the Chern numbers of filtration, Journal of Algebra, 325, 147-162 |
Sách, tạp chí |
Tiêu đề: |
On some conjectures about the Chern numbers of filtration |
Tác giả: |
M. Mandal, B. Singh, J. K. Verma |
Nhà XB: |
Journal of Algebra |
Năm: |
2011 |
|
[14] T. Marley (1993), The reduction number of an ideal and the local eohomology of the associated graded rings, Proc. Amer. Math. Soc. 117, 335-341 |
Sách, tạp chí |
Tiêu đề: |
The reduction number of an ideal and the local eohomology of the associated graded rings |
Tác giả: |
T. Marley |
Nhà XB: |
Proc. Amer. Math. Soc. |
Năm: |
1993 |
|
[15] H. Matsumura (1986), Commutative Ring Theory, Cambridge University Press, Cambridge |
Sách, tạp chí |
Tiêu đề: |
Commutative Ring Theory |
Tác giả: |
H. Matsumura |
Nhà XB: |
Cambridge University Press |
Năm: |
1986 |
|
[16] L. McCune (2013), Hilbert coefficients of parameter ideals, J. Commutative. Alge- bra, 5(3), 399-412 |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients of parameter ideals |
Tác giả: |
L. McCune |
Nhà XB: |
J. Commutative Algebra |
Năm: |
2013 |
|
[18] R. Y. Sharp (2000), Steps in Commutative Algebra, Cambridge University Press, Cambridge |
Sách, tạp chí |
Tiêu đề: |
Steps in Commutative Algebra |
Tác giả: |
R. Y. Sharp |
Nhà XB: |
Cambridge University Press |
Năm: |
2000 |
|
[19] J. K. Verma (2008), Hilbert coefficients and depth of the associated graded ring of an ideal |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients and depth of the associated graded ring of an ideal |
Tác giả: |
J. K. Verma |
Năm: |
2008 |
|
[4] W. Bruns and J. Herzog (1993), Cohen-Macaulay rings, Cambridge University Press |
Khác |
|
[5] J. Elias (2013), On the last Hilbert-Samuel coefficient of isolated singularities, Jour- nal of Algebra, 394, 285-295 |
Khác |
|
[8] L. T. Hoa (1996), Reduction numbers of equimultiple ideals , J. Pure Appl. Algebra 109, 111-126 |
Khác |
|
[17] T. J. Puthenpurakal (2007), Ratliff-Rush filtration, regularity and depth of higher associated graded modules, past I, J. Pure and Appl. Algebra, 208, 159-176 |
Khác |
|